# SDR ASAA2012122693548

- Difficulty date: December 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,323 hours, 5,692 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ON RECALL MASTER CAUTION AIR CONDITIONER & NR 1 PACK LIGHT ILLUMINATE. ALL EXTINGUISH ON RESET.  ACCOMPLISHED FIM 21-53, TASK 809.  VERIFIED NO DEBRIS AT HEAT EXCHANGERS.  LEFT PACK OPS CHECKED NORMAL ON GROUND.  ZONE TEMP CONTROLLERS BITE TEST PASSED.
